# SDR ASOA201703151332

- Difficulty date: March 15, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15127
- Aircraft time: 23,581 hours, 15,286 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Part number: CN6244265007
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 443BB CRACKED. REPAIRED CRACKED  PANEL 443BB BY REMOVING CRACKED SECTION OF PANEL, FABRICATING NEW SECTION AND INSTALLING NEW DOUBLER IAW ECTC REO 670-78-33-998 AND REO 670-78-33-998.  ALL DEFECTS CORRECTED.
